RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aleksandrova, Svetlana Anatol'evna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:213
Abstract pages:629
Full texts:89
References:122
E-mail:

http://www.mathnet.ru/eng/person97382
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. S. A. Aleksandrova, N. A. Bazhenov, “On decidability of list structures”, Sibirsk. Mat. Zh., 60:3 (2019),  489–505  mathnet  elib; Siberian Math. J., 60:3 (2019), 377–388  isi  scopus
2018
2. S. A. Aleksandrova, “$\Sigma$-definability in hereditarily finite superstructures and computable analysis”, Sibirsk. Mat. Zh., 59:5 (2018),  970–975  mathnet  elib; Siberian Math. J., 59:5 (2018), 763–767  isi  scopus
3. S. A. Aleksandrova, “On $\Sigma$-definability of hereditarily finite and list superstructures”, Sib. J. Pure and Appl. Math., 18:1 (2018),  3–10  mathnet
2015
4. S. A. Aleksandrova, “Uniformization in superstructures over some extensions of $\mathbb R$”, Algebra Logika, 54:4 (2015),  431–438  mathnet  mathscinet; Algebra and Logic, 54:4 (2015), 273–278  isi  scopus
2014
5. S. A. Aleksandrova, “The uniformization problem for $\Sigma$-predicates in a hereditarily finite list superstructure over the real exponential field”, Algebra Logika, 53:1 (2014),  3–14  mathnet  mathscinet; Algebra and Logic, 53:1 (2014), 1–8  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020